Explicit Solutions of Singular Differential Equation by Means of Fractional Calculus Operators
Resat Yilmazer and
Okkes Ozturk
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
Recently, several authors demonstrated the usefulness of fractional calculus operators in the derivation of particular solutions of a considerably large number of linear ordinary and partial differential equations of the second and higher orders. By means of fractional calculus techniques, we find explicit solutions of second-order linear ordinary differential equations.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/715258.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/715258.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:715258
DOI: 10.1155/2013/715258
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().